# SDR USAA000675

- Difficulty date: May 8, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - WEB CRACKED 1 INCH, AT LT SIDE CREASE BEAM, STA 663.75.  (X)
